Correction to “Cohomology of line bundles on G/B
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 3, p. 421.
@article{ASENS_1975_4_8_3_421_0,
     author = {Bai, Lakshmi and Musili, C. and Seshadri, C. S.},
     title = {Correction to {{\textquotedblleft}Cohomology} of line bundles on $G/B${\textquotedblright}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {421--421},
     publisher = {Elsevier},
     volume = {Ser. 4, 8},
     number = {3},
     year = {1975},
     doi = {10.24033/asens.1296},
     mrnumber = {52 #8138},
     zbl = {0338.14018},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1296/}
}
TY  - JOUR
AU  - Bai, Lakshmi
AU  - Musili, C.
AU  - Seshadri, C. S.
TI  - Correction to “Cohomology of line bundles on $G/B$”
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1975
SP  - 421
EP  - 421
VL  - 8
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1296/
DO  - 10.24033/asens.1296
LA  - en
ID  - ASENS_1975_4_8_3_421_0
ER  - 
%0 Journal Article
%A Bai, Lakshmi
%A Musili, C.
%A Seshadri, C. S.
%T Correction to “Cohomology of line bundles on $G/B$”
%J Annales scientifiques de l'École Normale Supérieure
%D 1975
%P 421-421
%V 8
%N 3
%I Elsevier
%U http://archive.numdam.org/articles/10.24033/asens.1296/
%R 10.24033/asens.1296
%G en
%F ASENS_1975_4_8_3_421_0
Bai, Lakshmi; Musili, C.; Seshadri, C. S. Correction to “Cohomology of line bundles on $G/B$”. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 3, p. 421. doi : 10.24033/asens.1296. http://archive.numdam.org/articles/10.24033/asens.1296/

Cited by Sources: